# SDR DALA2025042803271

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 76,710 hours, 29,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 CORROSION AND PREVIOUS BLENDS FOUND ON CABIN FLOOR SUPPORT BEAM UPPER SURFACE TRANSITIONING TO THE LOWER SURFACE OF THE TOP FLANGE @ STA 1640 LBL 15 TO RBL 12. RED STREAMER AND TAG # 14361 ATTACHED. CORRECTIVE ACTION: REMOVED AND REPLACED NEW FABRICATED UPPER CHORD FLOOR BEAM REPAIR AT STA 1640 BETWEEN RBL 45.50. IAW B757-200 SRM 53-00-51- 2R-10 TABLEN 202, 51-40-02, AND 51-20-01. (0932690)
